# SDR 98ZZZX121

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774AT
- Make and model: Boeing 727290
- Aircraft serial: 21510
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 1U1085
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MCO - FLT 257 - ON DEPARTURE WHEN GEAR WAS RETRACTED, THE RIGHT GEAR DOOR LIGHT CAME ON AS THE GEAR ENTERED THE WHEELWELL FOLLOWED BY THE A-SYSTEM RUDDER/AILERON LIGHTS ON.  DIVERTED TO ALTERNATE AIRPORT.  FOUND LT MLG LOCK SEQUENCE VALVE CASE CRACKED.  REMOVED AND REPLACED VALVE PER MM 32-32-31.  NO LEAKS NOTED.
